Publié le : 1936-05-14
Classification:
@article{1195580113,
author = {Hokari, Shisanji},
title = {Die Geometrie des Integrals $\int {\left( {a\_i a\_j x''^i x''^j + 2ba\_i x''^i + c} \right)^{\frac{1}{p}} dt}$},
journal = {Proc. Imp. Acad.},
volume = {12},
number = {10},
year = {1936},
pages = { 209-212},
language = {de},
url = {http://dml.mathdoc.fr/item/1195580113}
}
Hokari, Shisanji. Die Geometrie des Integrals $\int {\left( {a_i a_j x''^i x''^j + 2ba_i x''^i + c} \right)^{\frac{1}{p}} dt}$. Proc. Imp. Acad., Tome 12 (1936) no. 10, pp. 209-212. http://gdmltest.u-ga.fr/item/1195580113/